Universidad Complutense de Madrid
E-Prints Complutense

Polynomials and geometry of Banach space

Impacto

Descargas

Último año



Gutiérrez, Joaquín M. y Jaramillo Aguado, Jesús Ángel y Llavona, José G. (1995) Polynomials and geometry of Banach space. Extracta Mathematicae, 10 (2). pp. 79-114. ISSN 0213-8743

[img]
Vista previa
PDF
2MB

URL Oficial: http://dmle.cindoc.csic.es/en/revistas/detalle.php?numero=1267


URLTipo de URL
http://dmle.cindoc.csic.es/Institución


Resumen

In this paper we survey a large part of the results on polynomials on Banach spaces that have been obtained in recent years. We mainly look at how the polynomials behave in connection with certain geometric properties of the spaces.


Tipo de documento:Artículo
Palabras clave:Espacios de Banach ; Funciones polinómicas ; Geometría
Materias:Ciencias > Matemáticas > Análisis matemático
Código ID:23579
Depositado:18 Nov 2013 11:42
Última Modificación:07 Feb 2014 11:04

Descargas en el último año

Sólo personal del repositorio: página de control del artículo